Results 1 to 5 of 5

Thread: Bowel program / AD

  1. #1

    Bowel program / AD

    Sorry for creating a new topic on this subject again. I have read all the others and do not find the answers I need.

    I'm 33 years old, c3-c4 complete, 3 years since injury.

    I'm getting bowel program 3 times a week, it takes about 40 minutes. I use magic bullets. 20 seconds digit stimulation then wait for 4 minutes and so on...

    My stool are normal soft.

    Since the beginning when doing my bowel program, I've been experiencing AD while digital stimulation or when stool come out.
    It stop whenever there's no stimulation or when there's no stool.

    In the last 3 months, my AD as gone really bad to the point, I'm scared of dying every morning.

    Doctor gave me lidocaine and catapres (to lower pressure).

    It helped 15%, but still it seems like AD is just getting worst.

    For the last 3 years, I didn't changed anything, no health problem, same eating habit.

    Doctor doesn't really know what to do, neither do I.

    Any advice?

    I really appreciate your help.

  2. #2
    Senior Member Prerun's Avatar
    Join Date
    Jan 2009
    Location
    Oconto Falls, WI
    Posts
    165
    You need some nitro paste. Call your doc and get it asap. I'm C-4/5 and it has been a major improvement in my life. I usually put an inch or so on my chest and it works like a charm. When you are finished, just wipe it off and that is it.

  3. #3
    You need some nitro paste. Call your doc and get it asap. I'm C-4/5 and it has been a major improvement in my life. I usually put an inch or so on my chest and it works like a charm. When you are finished, just wipe it off and that is it.
    my doc wasn't receptive to me having it.. nitropaste. Thought it might get on other areas, etc.

  4. #4
    Senior Member Prerun's Avatar
    Join Date
    Jan 2009
    Location
    Oconto Falls, WI
    Posts
    165
    It will get on other areas if you don't cover it up! The paste comes with covers.

  5. #5
    Have you had a flat plate of the abdomen? You could have some stool high. You said nothing has changed, but something is going on. Any signs of open areas? Bladder issues? Many people go home with nitro paste, but your doc is the one prescribing it and needs to feel comfortable doing so. However, I think it's also important to find out what is triggering this. CKF

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •